RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2006, Number 11, Pages 55–60 (Mi ivm1334)  

Behavior of solutions of a one-phase Stefan problem for large time values

V. I. Ushakov, A. V. Klochkov

Chelyabinsk State University

Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2006, 50:11, 52–57

Bibliographic databases:

UDC: 517.945
Received: 02.07.2004
Revised: 13.06.2006

Citation: V. I. Ushakov, A. V. Klochkov, “Behavior of solutions of a one-phase Stefan problem for large time values”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, no. 11, 55–60; Russian Math. (Iz. VUZ), 50:11 (2006), 52–57

Citation in format AMSBIB
\Bibitem{UshKlo06}
\by V.~I.~Ushakov, A.~V.~Klochkov
\paper Behavior of solutions of a one-phase Stefan problem for large time values
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2006
\issue 11
\pages 55--60
\mathnet{http://mi.mathnet.ru/ivm1334}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2335564}
\elib{http://elibrary.ru/item.asp?id=11452293}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2006
\vol 50
\issue 11
\pages 52--57


Linking options:
  • http://mi.mathnet.ru/eng/ivm1334
  • http://mi.mathnet.ru/eng/ivm/y2006/i11/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:168
    Full text:60
    References:46
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018